# SDR DHL2002805031

- Difficulty date: January 19, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT PRESSURE BULKHEAD LINING SUPPORT ANGLE CRACKED 1 INCH AT STA 980.000 LBL 40.
